# SDR JBXA000278

- Difficulty date: May 3, 2001
- Submitted: May 5, 2001
- Operation: Air carrier
- Aircraft: N584ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7330
- Aircraft time: 4,213 hours, 3,703 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 160366
- Part serial: 191257
- Condition: Defective
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IDG 2 MESSAGE APPEARED IN FLIGHT.  APU OIL TEMP MESSAGE APPEARED IN FLIGHT.  A/C RETURNED TO RDU.  REPAIRED WIRE AT IDG OIL TEMP BULB CANNON PLUG PIN B IAW CL-65 WIRING MANUAL 20-00-00.  OPS CHECK GOOD AT THIS TIME.  REMOVED AND REPLACED APU OIL COOLER ASSY LEAK CHECK AND OPERATIONAL CHECK GOOD IAW 49-91-07.  A/C RETURNED TO SERVICE.  NO FURTHER PROBLEMS.
